Absolute, Perfect, and Unconditional Convergence of Double Series
Funkcionalʹnyj analiz i ego priloženiâ, Tome 30 (1996) no. 2, pp. 85-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1996_30_2_a9,
author = {M. I. Kadets},
title = {Absolute, {Perfect,} and {Unconditional} {Convergence} of {Double} {Series}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {85--86},
year = {1996},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1996_30_2_a9/}
}
M. I. Kadets. Absolute, Perfect, and Unconditional Convergence of Double Series. Funkcionalʹnyj analiz i ego priloženiâ, Tome 30 (1996) no. 2, pp. 85-86. http://geodesic.mathdoc.fr/item/FAA_1996_30_2_a9/